# SDR AALA202003179002

- Difficulty date: March 16, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,486 hours, 24,911 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 071110919
- Condition: Weak
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL PUMP LIGHT LOW PRESSURE DISAGREES WITH PUMP STATUS.PUMP IS NOT OPERATING WITH  SWITCH ON AND RAPID FUEL IMBALANCE ON CLIMBOUT.REPEAT PIREP FROM PAGE PRIOR. ***SUPPLEMENTAL ACTION SECT 4 AND 5: REMOVED AND REPLACED L/H BOOST PUMP CENTER IAW AMM 28-22-41 ALL CHECKS NORMAL.***(CLOSED)
